# SDR CALA2024100302539

- Difficulty date: September 30, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 70,926 hours, 25,048 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Strip
- Part number: 185A1802U4WE
- Condition: Missing
- Location: Zone 300
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTBOARD END OF R ELEVATOR APPEARS TO HAVE SHEET METAL DAMAGE A ND SEPARATION PHOTO UPDATE.  DAMAGE IS TO THE RH HORIZONTAL STAB T/E PANEL CONDUCTIVE STRIP. THE DAMAGE EXCEEDS THE ALLOWABLE LIMITS IN SRM 55-10-01 ALLOWABLE DAMGE 3 AND FIG 9. PARTS USED: 99-2361-3-0101,QTY :1 29-5510-3-0115,QTY :1 REMOVED REMAINING CONDUCTIVE STRIP. LOCATED AND DRILLED NEW CONDUCTIVE STRIP REF AMM 55-10-01-300-801 AND SRM 55-10-01-2R-10 REPAIR 10. PARAGRAPH 5. L/P 9407581 CAN BE WORKED AT THE SAME TIME. PARTS USED: 00-0583-3-6863,QTY :1 29-5510-3-0126,QTY BONDED NEW CONDUCTIVE STRIP TO TRAILING EDGE WITH BMS5-95 B2 PER SRM 55-10-01-2R-10. INSTALLED BLIND RIVETS IN OUTER AND INNER ROWS PER IPC 55-10-00-08 AND SRM 51-40-03-0G-0 FOR FASTENER SUBSTITUTION. RIVETS ON TRAILING EDGE STILL NEED TO BE ADD EMP:U231979 :1 78-2361-3-0001,QTY :1 INSTALLED. WILL NEED BONDING CHECK AND PAINT WHEN SEALANT IS CURED. INSTALLED TRAILING EDGE FASTENERS ON CONDUCTIVE STRIP, PERFORMED RESISTANCE TEST AND PAINTED. REF SRM 55-10-01-2R-10
